Recursively saturated nonstandard models of arithmetic

Journal of Symbolic Logic 46 (2):259-286 (1981)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
41 (#388,840)

6 months
12 (#214,382)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Models of positive truth.Mateusz Łełyk & Bartosz Wcisło - 2019 - Review of Symbolic Logic 12 (1):144-172.
Fixed points of self-embeddings of models of arithmetic.Saeideh Bahrami & Ali Enayat - 2018 - Annals of Pure and Applied Logic 169 (6):487-513.
A Natural Model of the Multiverse Axioms.Victoria Gitman & Joel David Hamkins - 2010 - Notre Dame Journal of Formal Logic 51 (4):475-484.

View all 19 citations / Add more citations

References found in this work

Introduction to Metamathematics.Ann Singleterry Ferebee - 1968 - Journal of Symbolic Logic 33 (2):290-291.
Models and types of Peano's arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Grundlagen der Mathematik II.D. Hilbert & P. Bernays - 1974 - Journal of Symbolic Logic 39 (2):357-357.
Some applications of Kleene's methods for intuitionistic systems.Harvey Friedman - 1973 - In A. R. D. Mathias & H. Rogers (eds.), Cambridge Summer School in Mathematical Logic. New York: Springer Verlag. pp. 113--170.
Relative Interpretations.Steven Orey - 1961 - Mathematical Logic Quarterly 7 (7‐10):146-153.

View all 10 references / Add more references